# SDR ASAA1058211

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 10,047 hours, 3,284 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF2 SHOWS FAIL IN ACTIVE AND STANDBY WINDOWS.  VERIFIED DISCREPANCY.  REBOOTED HF2 AND GROUND VERIFICATION TESTS OK REF FIM 23 11 00.
